Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On holomorphisms and primitive roots


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 7 (1901), 350-354
DOI: https://doi.org/10.1090/S0002-9904-1901-00813-0
Cited work: Bull. Amer. Math. Soc., Volume 6, Number 8 (1900), 337--339
MathSciNet review: 1557813
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00813-0